MathSciNet Relay Station
MathSciNet bibliographic data
MR2129011 (2006a:11138) 11R23
Hachimori, Yoshitaka; Sharifi, Romyar T. On the failure of pseudo-nullity of Iwasawa modules. J. Algebraic Geom. 14 (2005), no. 3, 567–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement